Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 93, NWS Little Rock, AR

April 15, 20124 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Apr 15, 2012, 6:38 PM CDT for 4 counties in Arkansas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 15, 2012, 6:38 PM CDT (23:38 UTC)
Expired
Apr 15, 2012, 7:15 PM CDT
In force
37 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Conway County, AR, Faulkner County, AR, Perry County, AR, Saline County, AR

The radar

The Little Rock radar (KLZK), 44 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 15, 4:25 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.6 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 319 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
855 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
319 m²/s²
0-3 km storm-relative helicity
381 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

391 
WUUS54 KLZK 152338
SVRLZK
ARC029-045-105-125-160015-
/O.NEW.KLZK.SV.W.0093.120415T2338Z-120416T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
638 PM CDT SUN APR 15 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CONWAY COUNTY IN CENTRAL ARKANSAS...
  WESTERN FAULKNER COUNTY IN CENTRAL ARKANSAS...
  EASTERN PERRY COUNTY IN CENTRAL ARKANSAS...
  NORTHWESTERN SALINE COUNTY IN CENTRAL ARKANSAS...

* UNTIL 715 PM CDT

* AT 635 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 2 MILES WEST OF LONG MTN...OR 12
  MILES SOUTHWEST OF PERRYVILLE...AND MOVING NORTHEAST AT 65 MPH.
  NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  PERRYVILLE...         MORRILTON...          WOOSTER...
  WILLIAMS JUNCTION...  TOAD SUCK...          SPRINGFIELD...
  SOLGOHACHIA...        SEQUOYA PARK...       PERRY...
  OPPELO...             MIDDLETON...          MENIFEE...
  MALLET TOWN...        LONG MTN...           LAKE SYLVIA...
  HOUSTON...            HILL CREEK...         HARRIS BRAKE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 104 AND 122.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN 
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY 
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL 
INTERIOR ROOM.

&&

LAT...LON 3527 9232 3491 9274 3491 9276 3489 9276
      3481 9285 3492 9302 3541 9261
TIME...MOT...LOC 2338Z 218DEG 59KT 3495 9286

$$

46
1 follow-up statement
622 
WWUS54 KLZK 152358
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
658 PM CDT SUN APR 15 2012

ARC125-160008-
/O.CAN.KLZK.SV.W.0093.000000T0000Z-120416T0015Z/
SALINE AR-
658 PM CDT SUN APR 15 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SALINE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

&&

LAT...LON 3496 9270 3508 9286 3541 9261 3527 9232
TIME...MOT...LOC 2358Z 218DEG 59KT 3521 9261

$$

ARC029-045-105-160015-
/O.CON.KLZK.SV.W.0093.000000T0000Z-120416T0015Z/
CONWAY AR-FAULKNER AR-PERRY AR-
658 PM CDT SUN APR 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
PERRY...NORTHWESTERN FAULKNER AND EASTERN CONWAY COUNTIES UNTIL 715
PM CDT...

AT 655 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES EAST OF OPPELO...OR
4 MILES SOUTHEAST OF MORRILTON...MOVING NORTHEAST AT 65 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  MORRILTON...          WOOSTER...            SPRINGFIELD...
  SOLGOHACHIA...        SEQUOYA PARK...       PERRY...
  OPPELO...             MIDDLETON...          MENIFEE...
  MALLET TOWN...        HOUSTON...            HILL CREEK...
  GREENBRIER...         CATHOLIC POINT...     BETHLEHEM...
  PLUMERVILLE...        OVERCUP...            NEW DIXIE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 105 AND 121.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3496 9270 3508 9286 3541 9261 3527 9232
TIME...MOT...LOC 2358Z 218DEG 59KT 3521 9261

$$

46

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 6:15 PM CDT, 23 minutes earlier.

Area forecast discussion, Apr 15, 6:15 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
615 PM CDT SUN APR 15 2012

.AVIATION...

THE 00Z TAFS WILL BE OUT SHORTLY.

PRIMARY CONCERNS FOR THIS TAF CYCLE WILL BE THUNDERSTORMS. LEADING
EDGE OF SQUALL LINE WAS LOCATED FROM JUST EAST OF ARKADELPHIA NE
THROUGH CONWAY AND UP THROUGH MOUNTAIN VIEW AS OF 2300Z. EXPECT
THIS LINE TO AFFECT KLIT BY RIGHT AT 00Z...KPBF BY 01-02Z...AND
KLLQ AROUND 02Z. WILL ADVERTISE PREVAILING -SHRA WITH VCTS AND
TEMPO TSRA AND MVFR CONDITIONS THROUGH ROUGHLY 04Z FOR ALL SITES
EXCEPT KHRO. BACK EDGE OF LINE IS APPROACHING KHRO AND SHOULD PUSH
EAST OF THERE BY 02Z- 03Z...EAST OF KLIT BY ROUGHLY 07Z AND
FINALLY EAST OF KLLQ BY 08Z- 09Z. AFTER LINE PUSHES THROUGH...A
QUICK RETURN TO VFR CONDITIONS SHOULD BE SEEN...WITH SKC 4-6HRS
AFTER LINE PUSHES THROUGH.

&&

.PREV DISCUSSION... /ISSUED 303 PM CDT SUN APR 15 2012/

SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT
STORMS HAVING SOME DIFFICULTY INTENSIFYING IN WESTERN ARKANSAS
EARLY THIS AFTERNOON. INSTABILITY GRADUALLY INCREASING...AND
WOULD EXPECT PRECIPITATION TO CONGEAL INTO MORE OF A LINE AS
IT MOVES INTO CENTRAL/EASTERN SECTIONS OF THE STATE THIS EVENING.
SOME STORMS COULD BE SEVERE...WITH WIND DAMAGE THE MAIN CONCERN.

MAIN STORM SYSTEM WILL MOVE WELL TO THE NORTH ON MONDAY...AND THE
FRONT TRIGGERING THE PRECIPITATION WILL STALL FOR A TIME JUST
SOUTHEAST OF THE STATE. GIVEN THIS...ISOLATED TO SCATTERED SHOWERS
AND THUNDERSTORMS COULD LINGER SOUTHEAST OF LITTLE ROCK. OTHERWISE...
CLEARING WILL OCCUR FARTHER NORTH AND WEST...WITH SLIGHTLY
COOLER/DRIER AIR.

PRECIPITATION CHANCES WILL FINALLY COME TO AN END IN THE
SOUTHEAST MONDAY EVENING AS HIGH PRESSURE BUILDS INTO THE REGION
FROM THE PLAINS. THIS WILL KICK THE FRONT TOWARD THE SOUTHEAST
UNITED STATES.

THE REMAINDER OF THE PERIOD WILL FEATURE TRANQUIL CONDITIONS.
TEMPERATURES TUESDAY AND WEDNESDAY WILL BE MOSTLY ABOVE NORMAL.

LONG TERM...THURSDAY THROUGH SUNDAY
FORECAST WILL START OFF DRY AS NEARLY ZONAL FLOW WILL BE IN PLACE
ACROSS THE CENTRAL CONUS AT THE START OF THE LONG TERM.
HOWEVER...UPPER LEVEL TROUGH WILL EXIT THE ROCKIES BY
FRI...DEEPENING OVER THE PLAINS. THIS WILL PUSH A COLD FRONT SOUTH
ACROSS AR BY FRI EVENING. HAVE PRECIP CHANCES STARTING LATE THU
NIGHT ACROSS THE NW...THEN SPREADING SE DURING THE DAY ON FRI AS THE
FRONT TRAVERSES THE STATE. PRECIP CHANCES THEN DECREASE FROM NW TO
SE BY FRI NIGHT INTO SAT AS HIGH PRESSURE DIVES SE ACROSS THE PLAINS.
DRY CONDITIONS WILL THEN PERSIST THROUGH PRETTY MUCH THE REST OF THE
LONG TERM AS NW UPPER FLOW WILL BE DOMINANT ACROSS THE CENTRAL
CONUS.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     80  52  72  49 /  70  90  10  10
CAMDEN AR         82  58  80  55 /  80  90  20  10
HARRISON AR       70  49  70  46 /  60  40  10  10
HOT SPRINGS AR    76  56  79  54 /  70  70  10  10
LITTLE ROCK   AR  82  59  78  55 /  80  90  10  10
MONTICELLO AR     84  64  80  58 /  70  90  30  10
MOUNT IDA AR      76  53  77  48 /  70  60  10  10
MOUNTAIN HOME AR  74  51  73  46 /  70  50  10  10
NEWPORT AR        83  55  73  49 /  70  90  20  10
PINE BLUFF AR     82  62  78  56 /  70  90  20  10
RUSSELLVILLE AR   79  52  75  48 /  70  50  10  10
SEARCY AR         83  56  76  46 /  70  90  20  10
STUTTGART AR      84  60  77  53 /  70  90  20  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.

&&

AVIATION...64
Hazardous weather outlook, Apr 15, 3:45 PM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
345 PM CDT SUN APR 15 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-161000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
345 PM CDT SUN APR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LINE OF SHOWERS AND THUNDERSTORMS WAS IN WESTERN ARKANSAS AS OF
330 PM CDT...AND EXTENDED FROM HARRISON TO DANVILLE AND TEXARKANA.

STORMS HAVE HAD DIFFICULTY INTENSIFYING DUE TO A LACK OF
INSTABILITY...WITH CLOUDS LIMITING HEATING. HOWEVER...STRENGTHENING
IS LIKELY TOWARD CENTRAL AND EASTERN SECTIONS OF THE STATE GIVEN
BREAKS IN THE CLOUDS AND MORE SUNSHINE. TEMPERATURES UNDER THE SUN
WERE IN THE LOWER TO MID 80S.

THE LINE OF STORMS IS EXPECTED TO EXTEND FROM HARDY TO LITTLE ROCK
AND EL DORADO BY 700 PM CDT. STORMS WILL SURGE INTO EASTERN ARKANSAS
THIS EVENING.

THE MAIN CONCERN WITH THE STORMS WILL BE STRONG TO DAMAGING WINDS.
WIND GUSTS COULD EXCEED 60 MPH IN PLACES. A FEW STORMS COULD PRODUCE
QUARTER SIZE HAIL OR LARGER. ALSO...WINDS AHEAD OF THE LINE OF
STORMS WILL BE FROM THE SOUTH OR SOUTHEAST...WITH SOUTHWEST WINDS
ALOFT. WINDS WILL TURN WITH HEIGHT...CREATING ROTATION AND THE
POSSIBILITY OF ISOLATED TORNADOES.

AREAS OF BRIEF HEAVY RAIN ARE LIKELY...BUT ANY FLASH FLOODING WILL
BE LOCALIZED. RAINFALL AMOUNTS WILL AVERAGE ONE HALF TO ONE AND A
HALF INCHES...WITH LOCALLY OVER TWO INCHES.

IT WILL BE WINDY AHEAD OF THE STORMS. WIND SPEEDS OF 20 TO 30 MPH
WILL BE COMMON...WITH GUSTS UP TO 40 MPH POSSIBLE. AS A RESULT...A
LAKE WIND ADVISORY IS IN EFFECT FOR A LARGE PART OF THE NATURAL
STATE THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SHOWERS AND STORMS WILL EXIT THE REGION ON MONDAY WITH A COLD FRONT.
HIGH PRESSURE WILL SETTLE INTO THE AREA BEHIND THE FRONT FOR A FEW
DAYS. CHANCES OF SHOWERS AND THUNDERSTORMS WILL RETURN FRIDAY AND
SATURDAY AS ANOTHER COLD FRONT ARRIVES FROM THE PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING AS THE
SEVERE WEATHER POTENTIAL INCREASES.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51/46

In the hours before

Special weather statement, Apr 15, 3:56 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
356 PM CDT SUN APR 15 2012

ARZ038-039-041>043-052-152140-
GARLAND AR-MONTGOMERY AR-PERRY AR-PIKE AR-SALINE AR-YELL AR-
356 PM CDT SUN APR 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN YELL...EXTREME
NORTHWESTERN SALINE...NORTHERN PIKE...SOUTHWESTERN PERRY...EASTERN
MONTGOMERY AND NORTHWESTERN GARLAND COUNTIES UNTIL 445 PM CDT...

AT 353 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KIRBY LNDG REC AREA...OR NEAR LAKE
GREESON...MOVING NORTHEAST AT 60 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MT IDA...             LAKE OUACHITA...      SEGUR...
  NORMAN...             LENA LNDG REC AREA... GLENWOOD...
  GAP CREEK REC AREA... DAISY...              DAISY SP...
  WASHITA...            STORY...              SILVER...
  ROVER...              ONYX...               MT TABOR...
  LODI...               KIRBY...              HURRICANE GROVE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3500 9337 3485 9303 3417 9364 3426 9382
TIME...MOT...LOC 2056Z 210DEG 63KT 3430 9367

56
Special weather statement, Apr 15, 4:02 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
402 PM CDT SUN APR 15 2012

ARZ003-004-012-013-021-022-152145-
BOONE AR-JOHNSON AR-MARION AR-NEWTON AR-POPE AR-SEARCY AR-
402 PM CDT SUN APR 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOONE...NORTHWESTERN
SEARCY...NORTHWESTERN POPE...EASTERN NEWTON...SOUTHWESTERN MARION AND
EASTERN JOHNSON COUNTIES UNTIL 445 PM CDT...

AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES SOUTHEAST OF RED LICK MTN...OR 6 MILES
EAST OF CLARKSVILLE...MOVING NORTHEAST AT 60 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WESTERN GROVE...      VALLEY SPRINGS...     SAINT JOE...
  ROSETTA...            POINT PETER...        PIERCETOWN...
  MOORE...              MINERAL SPGS REC AREA...
  LUDWIG LAKE...        HOLMAN...             EULA...
  DUGGER...             DILLEN...             CARVER...
  BERTHA...             VENDOR...             SIMPSON...
  TREAT...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3620 9302 3605 9272 3541 9326 3552 9350
TIME...MOT...LOC 2102Z 210DEG 61KT 3556 9333

56
Special weather statement, Apr 15, 4:36 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
436 PM CDT SUN APR 15 2012

ARZ003>005-012-013-152220-
BAXTER AR-BOONE AR-MARION AR-NEWTON AR-SEARCY AR-
436 PM CDT SUN APR 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOONE...WESTERN
SEARCY...NORTHEASTERN NEWTON...MARION AND NORTHWESTERN BAXTER
COUNTIES UNTIL 515 PM CDT...

AT 431 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KETCHERSIDE MTN...OR 16 MILES SOUTHEAST OF
JASPER...MOVING NORTHEAST AT 60 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  YELLVILLE...          BULL SHOALS...        WITTS SPRING...
  WESTERN GROVE...      SAINT JOE...          PYATT...
  PRICE PLACE...        POINT PETER...        PIERCETOWN...
  OZARK ISLE...         MARSENA...            LAKEWAY...
  LAKEVIEW...           GASSVILLE...          FLIPPIN...
  EULA...               DUGGER...             DUFF...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3575 9286 3587 9317 3650 9273 3650 9233
TIME...MOT...LOC 2136Z 211DEG 55KT 3589 9298

56
Special weather statement, Apr 15, 5:13 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
513 PM CDT SUN APR 15 2012

ARZ031-032-039-042>044-152300-
CONWAY AR-FAULKNER AR-GARLAND AR-PERRY AR-PULASKI AR-SALINE AR-
513 PM CDT SUN APR 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SALINE...
NORTHWESTERN PULASKI...EASTERN PERRY...EASTERN GARLAND...SOUTHWESTERN
FAULKNER AND SOUTHERN CONWAY COUNTIES UNTIL 600 PM CDT...

AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HILL WHEATLEY PARK...OR NEAR PINEY...MOVING
NORTHEAST AT 60 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  PINEY...              PERRYVILLE...         MORRILTON...
  LAKE MAUMELLE...      HOT SPRINGS...        CONWAY...
  WILLIAMS JUNCTION...  TOAD SUCK...          SOLGOHACHIA...
  SEQUOYA PARK...       PERRY...              OPPELO...
  MOUNTAIN PINE...      MENIFEE...            MAYFLOWER...
  LONG MTN...           LITTLE ITALY...       LAKE WINONA...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 103 AND 136.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3530 9274 3502 9235 3442 9304 3452 9323
TIME...MOT...LOC 2214Z 212DEG 54KT 3455 9307

56
Special weather statement, Apr 15, 5:19 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
519 PM CDT SUN APR 15 2012

ARZ022-023-031-032-039-152305-
CONWAY AR-FAULKNER AR-PERRY AR-POPE AR-VAN BUREN AR-
519 PM CDT SUN APR 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR VAN BUREN...SOUTHEASTERN POPE...
CENTRAL PERRY...NORTHWESTERN FAULKNER AND CONWAY COUNTIES UNTIL 600
PM CDT...

AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM POTTSVILLE TO 7
MILES SOUTHWEST OF PERRYVILLE...AND MOVING NORTHEAST AT 60 MPH.

WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  PERRYVILLE...         MORRILTON...          CLINTON...
  WHIPPLE...            TWIN GROVES...        ST. VINCENT...
  SPRINGFIELD...        SOLGOHACHIA...        SEQUOYA PARK...
  POTTSVILLE...         PETIT JEAN SP...      PETIT JEAN MTN...
  PERRY...              OPPELO...             MT EVANS...
  MIDDLETON...          MALLET TOWN...        LANTY...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 87 AND 117.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3577 9242 3571 9241 3571 9233 3533 9231
      3486 9299 3508 9296 3511 9299 3517 9291
      3517 9298 3515 9303 3522 9311 3578 9251
TIME...MOT...LOC 2218Z 217DEG 50KT 3524 9296 3516 9288
          3494 9290

46
Special weather statement, Apr 15, 6:11 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
611 PM CDT SUN APR 15 2012

ARZ022-031-032-038-039-042>044-152355-
CONWAY AR-FAULKNER AR-GARLAND AR-PERRY AR-POPE AR-PULASKI AR-SALINE
AR-YELL AR-
611 PM CDT SUN APR 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN YELL...
NORTHWESTERN SALINE...EXTREME NORTHWESTERN PULASKI...SOUTHEASTERN
POPE...PERRY...CENTRAL GARLAND...EXTREME SOUTHWESTERN FAULKNER AND
SOUTHWESTERN CONWAY COUNTIES UNTIL 700 PM CDT...

AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SPILLWAY REC AREA...OR 5 MILES SOUTHEAST OF
LAKE OUACHITA...MOVING NORTHEAST AT 70 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  PINEY...              PERRYVILLE...         LAKE OUACHITA...
  WILLIAMS JUNCTION...  SEQUOYA PARK...       PETIT JEAN SP...
  PETIT JEAN MTN...     PERRY...              OPPELO...
  MOUNTAIN PINE...      LONG MTN...           LENA LNDG REC AREA...
  LAKE WINONA...        LAKE SYLVIA...        LAKE OUACHITA SP...
  LAKE LAGO...          LAKE CORONADO...      LAKE ATKINS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3525 9295 3502 9255 3445 9317 3454 9336
TIME...MOT...LOC 2311Z 211DEG 59KT 3458 9320

56

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 1:30 PM CDTSpecial Weather StatementLZKLogan, Scott45 min
Apr 15, 3:01 PM CDTSpecial Weather StatementLZKJohnson, Newton44 min
Apr 15, 3:10 PM CDTSpecial Weather StatementLZKMontgomery30 min
Apr 15, 3:47 PM CDTSpecial Weather StatementLZKMarion43 min
Apr 15, 3:56 PM CDTSpecial Weather StatementLZKMontgomery44 min
Apr 15, 4:02 PM CDTSpecial Weather StatementLZKNewton43 min
Apr 15, 4:11 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Perry, Pike and 1 more40 min
Apr 15, 4:16 PM CDTSevere Thunderstorm WarningLZKBaxter, Marion14 min
Apr 15, 4:36 PM CDTSpecial Weather StatementLZKMarion44 min
Apr 15, 5:13 PM CDTSpecial Weather StatementLZKGarland, Perry47 min
Apr 15, 5:19 PM CDTSpecial Weather StatementLZKConway, Perry, Van Buren46 min
Apr 15, 5:34 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Perry, Pope, Van Buren41 min
Apr 15, 6:01 PM CDTTornado WarningLZKCleburne, Conway, Faulkner, Van Buren29 min
Apr 15, 6:11 PM CDTSpecial Weather StatementLZKGarland, Perry44 min
Apr 15, 6:34 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Izard, Sharp, Stone41 min
Apr 15, 6:38 PM CDTSevere Thunderstorm WarningLZKGrant, Lonoke, Pulaski, Saline25 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.